MathSciNet Relay Station
MathSciNet bibliographic data
MR1076571 (92c:28001) 28A05 (04A20 28A20)
Aniszczyk, Bohdan A rigid Borel space. Proc. Amer. Math. Soc. 113 (1991), no. 4, 1013–1015.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement